Second Chern numbers of vector bundles and higher adeles
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1699-1718
Published online July 3, 2017
Printed September 30, 2017
Denis V. Osipov
Steklov Mathematical Institute of Russsian Academy of Sciences
Abstract : We give a construction of the second Chern number of a vector bundle over a smooth projective surface by means of adelic transition matrices for the vector bundle. The construction does not use an algebraic $K$-theory and depends on the canonical $\Z$-torsor of a locally linearly compact $k$-vector space. Analogs of certain auxiliary results for the case of an arithmetic surface are also discussed.
Keywords : vector bundles, Chern numbers, higher adeles, algebraic and arithmetic surfaces
MSC numbers : 14J60, 14J20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd